On the growth and range of functions in Möbius invariant spaces

Juan Jesús Donaire, Daniel Girela, Dragan Vukotić

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

This paper is a continuation of our earlier work and focuses on the structural and geometric properties of functions in analytic Besov spaces, primarily on univalent functions in such spaces and their image domains. We improve several earlier results. © 2010 Hebrew University Magnes Press.
Original languageEnglish
Pages (from-to)237-260
JournalJournal d'Analyse Mathematique
Volume112
DOIs
Publication statusPublished - 1 Dec 2010

Fingerprint Dive into the research topics of 'On the growth and range of functions in Möbius invariant spaces'. Together they form a unique fingerprint.

Cite this